# SDR AALA2018112099007

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 55,414 hours, 27,744 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE LOWER INBOARD CORNER OF THE CAPTAIN`S WINDSHIELD.  EXTENDS APPROXIMATELY 2.5 INCHES FROM THE CLEAR VIEW EDGE INTO THE CRITICAL VISION AREA, ZONE 1.   THE AIRCRAFT WAS GROUNDED.  REPLACED THE WINDSHIELD IAW AMM 52-10-02.
